# SDR SWAA2022020333835

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED RH STA500I STR 19 / REMOVED AND REPLACED CRACKED GUSSET AT STA 500I IAW SRM 57-40-42-0G-0 AND BOEING DWG 143A7902 SH171 RA11
